# SDR CALA2017051901470

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 76,182 hours, 28,685 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480082240
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FRAME 68 LOWER DOOR STOP ATTACH POINT, LOWER INBD HOLE HAD A CRACK INDICATION. HOLE REAMED, FREEZE PLUGGED AND REPAIRED PER SRM 53-41-12 PARA 5F FIG 205.
